Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from severe back and knee pain. Is it safe to take Evion 400 during pregnancy ?

Is Vit E Evion tablets contraindicated during pregnancy ? I am currently 18 weeks into pregnancy and suffering from severe back and knee pain , doctor has suggested Evion 400 , is it safe and if yes, whats recommended dosage ?
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You may take the drugs as advised by your Doctor although too much of Vitamin E can have bad effect as well. This is standard dose. Don't take it for long time as it can be more in your body as it is fat soluble vitamin. Back and knee pain is mainly due to strain of growing uterus on spine and nerves. You can do mild stretching exercises under medical advice from your doctor. Eat fibre rich food like fresh green leafy vegetables and fruits to prevent constipation which can also cause back pain.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor